# SDR CA980513007

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-260
- Engine: Lyc O540E4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Dist Block
- Part number: S6LN204
- Condition: Cracked
- Location: Engine Magneto
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER MAGNETO FAILURE, THE FOLLOWING DEFECTS WERE FOUND.  THE DISTRIBUTOR BLOCK WAS CRACKED AND THERE WERE TEETH MISSING FROM THE DISTRIBUTOR GEAR.
